15 doctors weighed in:
I lately have had two instances when I nearly choked from my throat swelling taking tramadol ?
15 doctors weighed in

Dr. David Mann
ENT - Head & Neck Surgery
9 doctors agree
In brief: Tramadol allergy
Stop taking the medication.
It sounds like you are allergic. Sometimes allergy will escalate and get worse the next time ! contact your doctor.

In brief: Tramadol allergy
Stop taking the medication.
It sounds like you are allergic. Sometimes allergy will escalate and get worse the next time ! contact your doctor.
Dr. David Mann
Dr. David Mann
Thank
Dr. Theodore Grellner
Surgery - Oral & Maxillofacial
4 doctors agree
In brief: Allergic reaction
Sounds like an allergic reaction to the tramadol.
I would suggest you never take it again and report your reaction to the prescribing physician. Check with your physician &/or pharmacist to see if there are other medications you need to avoid as well. You should have never taken it again without first talking to your physician. Swelling is a more dangerous allergic reaction than just hives.

In brief: Allergic reaction
Sounds like an allergic reaction to the tramadol.
I would suggest you never take it again and report your reaction to the prescribing physician. Check with your physician &/or pharmacist to see if there are other medications you need to avoid as well. You should have never taken it again without first talking to your physician. Swelling is a more dangerous allergic reaction than just hives.
Dr. Theodore Grellner
Dr. Theodore Grellner
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors